# SDR UALA2012082904865

- Difficulty date: August 28, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 47,190 hours, 18,746 cycles
- Engine: Iae V2522A5
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 746923E
- Part serial: 2140
- Condition: Failed
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER EGIU CIRCUIT BREAKER TRIPPED.  REPLACED EGCIU1 PER MM, CHECKED GOOD.
